Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 45, NWS Raleigh, NC

March 25, 2012Cumberland County, Harnett County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Mar 25, 2012, 4:08 PM EDT for Cumberland County, Harnett County, North Carolina. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2012, 4:08 PM EDT (20:08 UTC)
Expired
Mar 25, 2012, 5:00 PM EDT
In force
52 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Cumberland County, NC, Harnett County, NC

The radar

The Raleigh/Durham radar (KRAX), 51 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WUUS52 KRAH 252008
SVRRAH
NCC051-085-252100-
/O.NEW.KRAH.SV.W.0045.120325T2008Z-120325T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
408 PM EDT SUN MAR 25 2012

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA
  EAST CENTRAL HARNETT COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 500 PM EDT

* AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER ERWIN...OR 9 MILES SOUTHEAST OF
  LILLINGTON...MOVING SOUTH AT 10 MPH. QUARTER SIZED HAIL AND WINDS
  IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LINDEN...
  GODWIN...
  FALCON...
  WADE...

THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 61 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.

&&

LAT...LON 3514 7883 3537 7883 3539 7865 3526 7860
      3525 7862 3522 7862 3521 7863 3520 7863
      3520 7865 3517 7863
TIME...MOT...LOC 2008Z 001DEG 11KT 3529 7871

$$

10
2 follow-up statements
907 
WWUS52 KRAH 252035
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
435 PM EDT SUN MAR 25 2012

NCC051-085-252100-
/O.CON.KRAH.SV.W.0045.000000T0000Z-120325T2100Z/
CUMBERLAND NC-HARNETT NC-
435 PM EDT SUN MAR 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EAST CENTRAL HARNETT AND NORTH CENTRAL CUMBERLAND COUNTIES...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
LINDEN...OR 12 MILES NORTHEAST OF FAYETTEVILLE...MOVING SOUTH AT 25
MPH.

HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... WADE.

THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 61 AND 71.

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL WHICH MAY BREAK 
WINDOWS...DAMAGE ROOFS AND DENT VEHICLES. STAY INSIDE AWAY FROM 
WINDOWS UNTIL THE STORM HAS PASSED.

WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.

LAT...LON 3535 7883 3535 7864 3526 7860 3525 7862
      3522 7862 3521 7863 3520 7863 3520 7865
      3517 7863 3514 7883
TIME...MOT...LOC 2034Z 007DEG 21KT 3519 7878

$$

10
165 
WWUS52 KRAH 252051
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
451 PM EDT SUN MAR 25 2012

NCC085-252100-
/O.CAN.KRAH.SV.W.0045.000000T0000Z-120325T2100Z/
HARNETT NC-
451 PM EDT SUN MAR 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HARNETT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND 
THE WARNING IS NO LONGER IN EFFECT.

IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.

THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 70 AND 71.

LAT...LON 3523 7883 3526 7882 3525 7864 3524 7862
      3522 7862 3521 7863 3520 7863 3520 7865
      3517 7863 3514 7883
TIME...MOT...LOC 2050Z 007DEG 21KT 3510 7879

$$

NCC051-252100-
/O.CON.KRAH.SV.W.0045.000000T0000Z-120325T2100Z/
CUMBERLAND NC-
451 PM EDT SUN MAR 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTH CENTRAL CUMBERLAND COUNTY...

AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR WADE...
OR 6 MILES EAST OF FAYETTEVILLE...MOVING SOUTH AT 25 MPH.

HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.

THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 61 AND 65.

WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.

LAT...LON 3523 7883 3526 7882 3525 7864 3524 7862
      3522 7862 3521 7863 3520 7863 3520 7865
      3517 7863 3514 7883
TIME...MOT...LOC 2050Z 007DEG 21KT 3510 7879

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:10 PM EDT, 58 minutes earlier.

Area forecast discussion, Mar 25, 3:10 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
310 PM EDT SUN MAR 25 2012

.SYNOPSIS...
A POTENT UPPER LEVEL LOW DRIFTS EAST OVER THE CAROLINAS THIS EVENING
AND WILL MOVE OFFSHORE OVERNIGHT. MUCH DRIER CONDITIONS WILL RETURN
FOR MONDAY AND TUESDAY AS UPPER LEVEL HIGH PRESSURE BUILDS IN FROM
THE WEST.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 220 PM SUNDAY...

OVERVIEW:
POTENT UPPER LEVEL LOW OVER SOUTHWEST NC WILL DRIFT EAST SOUTHEAST
TO CAPE FEAR BY 00Z THIS EVENING...AND THEN OUT INTO ATLANTIC
ON MONDAY. A PRE-FRONTAL TROUGH(THE CONVECTIVE OUTFLOW BOUNDARY FROM
LAST NIGHTS CONVECTIVE LINE SEGMENT)EXTENDS ALONG THE IMMEDIATE
COAST...WHILE A SURFACE COLD FRONT AND BAGGY SFC LOW LIES NEARLY
STATIONARY BACK ACROSS THE CENTRAL PIEDMONT. THIS FRONT
WILL MOVE SLOWLY EAST THROUGH THE AREA THIS AFTERNOON AND WILL MOVE
OFFSHORE THIS EVENING.

INSTABILITY SHOWERS ASSOCIATED WITH UPPER LOW HAS FIRED
UP ALONG THE 500 TO 1000 J/KG INSTABILITY GRADIENT IN PLACE ACROSS
ACROSS THE CENTRAL PIEDMONT/SANDHILLS REGION...WHERE SIGNIFICANT
BREAKS IN THE CLOUD COVER HAVE RESULTED IN GOOD INSOLATION
WITHIN THE RESIDUAL LOW-LEVEL MOISTURE TONGUE IN PLACE ACROSS THE
CAROLINA COASTAL COUNTIES. STORMS SHOULD DIMINISH WITH LOSS OF
DAYTIME HEATING...HOWEVER SHOWERS/RAIN COULD PERSIST ACROSS EASTERN
AREAS THROUGH 06 TO 09Z AS MODELS SHOW STRONG UPPER LEVEL
FRONTOGENESIS IN THE NW QUADRANT OF THE DEEP CYCLONE. WILL HAVE
LIKELY POPS IN THE WEST THROUGH THIS EVENING...WITH DIMINISHING
POPS WEST TO EAST BETWEEN 03 TO 09Z.

GIVEN STEEP LOW/MID-LEVEL LAPSE RATES AND VERY COLD TEMPS
ALOFT...SMALL HAIL AND GUSTY WINDS WILL CERTAINLY BE POSSIBLE WITH
ANY STORMS TODAY...PARTICULARLY IN THE EAST. COULD ALSO SEE SOME
MINOR/URBAN FLOODING ISSUES WITH ANY SLOW MOVING OR TRAINING
CELL CLUSTERS. WILL CONVEY THESE MARGINAL THREATS IN THE HWO.

WITH LINGERING MID-LEVEL CLOUD COVER ON THE BACKSIDE OF THE
DEPARTING UPPER LOW THROUGH AT LEAST 06Z...LOWS TONIGHT WILL BE
DRIVEN PRIMARILY BY THE ONSET OF LOW-LEVEL COLD ADVECTION AND
CLEARING IN THE 06-12Z TIME FRAME FROM NW-SE. EXPECT LOWS TO RANGE
FROM THE LOWER 50S NW TO MID 50S SE.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
AS OF 255 PM SUNDAY...

AS THE STRONG UPPER LEVEL LOW CONTINUES TO MOVE FURTHER OUT TO SEA
ON MONDAY MORNING...STRONG SUBSIDENCE BEHIND THE DEPARTING SYSTEM
WILL RESULT IN MOSTLY SUNNY SKIES FOR MONDAY. ANOTHER DAY OF MILD
TEMPS IS EXPECTED ON MONDAY...GENERALLY MID TO UPPER 70S...AHEAD OF
A DRY COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION MONDAY
AFTERNOON/EVENING. MUCH DRIER AND COOLER WILL FILTER INTO THE REGION
BEHIND THE FRONT AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. IN
FACT...TEMPS MONDAY NIGHT ARE EXPECTED TO FALL INTO THE MID/UPPER
30S ACROSS THE NORTH...WITH UPPER 30S/LOWER 40S EXPECTED FURTHER
SOUTH. THIS WILL HAVE TO BE MONITORED AS A FROST ADVISORY MAY BE
NEEDED MONDAY NIGHT ACROSS THE NORTH. TEMPS ARE EXPECTED TO BE NEAR
NORMAL VALUES ON TUESDAY...GENERALLY LOW/MID 60S...WITH MOSTLY SUNNY
SKIES AS HIGH PRESSURE IS PROGGED TO BE DIRECTLY OVERHEAD. AS THE
HIGH SLOWLY SHIFTS OFF TO THE EAST...WEAK RETURN FLOW ON TUESDAY
NIGHT WILL RESULT IN SLIGHTLY WARMER OVERNIGHT LOWS...MOSTLY LOW/MID
40S...ALTHOUGH SOME ISOLATED READINGS OF UPPER 30S MAY BE POSSIBLE
ACROSS THE NORTHEAST.

TEMPS WILL REBOUND INTO MID 70S ON WEDNESDAY AS RETURN FLOW SETS UP
ACROSS THE REGION. THEN ANOTHER FRONT IS EXPECTED TO MOVE ACROSS THE
REGION WEDNESDAY NIGHT AND RECENT MODEL GUIDANCE HAS TRENDED
SLIGHTLY WETTER WITH THIS SYSTEM. WILL CONTINUE WITH SLIGHT CHANCE
POPS FOR WEDNESDAY NIGHT...BUT WILL EXPAND TO INCLUDE THE ENTIRE
FORECAST AREA. WITH THE INCREASED CLOUDS AND PRECIP CHANCES ON
WEDNESDAY NIGHT...OVERNIGHT LOWS SHOULD GENERALLY BE IN THE MID 50S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
AS OF 305 PM SUNDAY...

HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST THROUGHOUT THE DAY ON
THURSDAY AND THEN PERSIST THROUGH MOST OF THE WEEKEND....RESULTING
IN MOSTLY SUNNY SKIES AND FAIR WEATHER. AFTER A FAIRLY MILD DAY ON
THURSDAY (GENERALLY MID/UPPER 70S TO LOWER 80S)...MORE SEASONAL
TEMPS WILL RETURN TO THE REGION FOR FRIDAY AND SATURDAY (GENERALLY
UPPER 60S TO LOWER 70S). ANOTHER SYSTEM IS THEN EXPECTED TO APPROACH
THE REGION LATE SATURDAY INTO SUNDAY...BUT AS CAN BE EXPECTED THERE
IS SOME MODEL DISAGREEMENT WITH RESPECT TO TIMING AND STRENGTH.
THEREFORE...WILL GO NO HIGHER THAN SLIGHT CHANCE POPS AT THIS TIME.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
AS OF 230 PM SUNDAY...

24-HR TAF PERIOD:
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST THROUGH
THE TAF PERIOD AS A POTENT UPPER LEVEL LOW PROGRESSES EAST/SE
THROUGH THE CAROLINAS. WILL CONTINUE TO SEE CEILINGS VARY
BETWEEN HIGH END MVFR(BETWEEN 2 TO 2.5KFT) ACROSS THE NORTH
TO VFR(~5KFT ACROSS THE SOUTHEAST. A SURFACE COLD FRONT BISECTING
THE AREA WILL PUSH EAST THROUGH THE AREA THIS AFTERNOON. WINDS WILL
BE LIGHT/VARIABLE THROUGH 18-21Z THIS AFTERNOON...EVENTUALLY
BECOMING NORTHWEST AT 5-10 KT BY THE END OF THE TAF PERIOD AS THE
UPPER LEVEL LOW AND IT'S SURFACE REFLECTION PROGRESS OFFSHORE THE
CAROLINA COAST AND HIGH PRESSURE BEGINS BUILDING INTO THE AREA FROM
THE NORTHWEST. STORM COVERAGE SHOULD DIMINISH AFTER SUNSET...BUT AN
AREA OF SHOWERS/RAIN WILL PERSIST LATE INTO THE EVENING AND SHOULD
SHIFT EAST OF THE AREA BETWEEN 06 TO 09Z WITH VFR CONDITIONS
SOON AFTER.

LOOKING AHEAD:
CLEAR SKIES/VFR CONDITIONS ASSOCIATED WITH AN UPPER LEVEL RIDGE AND
SURFACE HIGH PRESSURE WILL PREVAIL OVER CENTRAL NC MONDAY/TUESDAY.
MVFR/IFR CEILINGS WILL BE POSSIBLE WEDNESDAY MORNING AS HIGH
PRESSURE SHIFTS OFFSHORE AND A MOIST SOUTHERLY RETURN FLOW DEVELOPS.
SUB-VFR CONDITIONS WILL ALSO BE POSSIBLE WEDNESDAY NIGHT AND
THURSDAY IN ASSOC/W A BACKDOOR COLD FRONT EXPECTED TO PROGRESS
SLOWLY SOUTHWARD THROUGH CENTRAL NC.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...CBL
NEAR TERM...CBL
SHORT TERM...KRR
LONG TERM...KRR
AVIATION...CBL/VINCENT
Hazardous weather outlook, Mar 25, 1:27 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
127 PM EDT SUN MAR 25 2012

NCZ008>011-026>028-041>043-075>078-083>086-088-089-261730-
GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-
WILSON-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
127 PM EDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST TODAY AS A
POTENT UPPER LEVEL LOW PROGRESSES EAST THROUGH THE CAROLIN AS.
ALTHOUGH SEVERE WEATHER IS UNLIKELY...ANY STORMS THAT DEVELOP WILL
BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS...PRIMARILY
DURING THE AFTERNOON.

ALSO...SLOW MOVING OR TRAINING THUNDERSTORMS MAY RESULT IN MINOR
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

NCZ007-021>025-038>040-073-074-261730-
PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-
CHATHAM-STANLY-MONTGOMERY-
127 PM EDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 25, 1:59 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
159 PM EDT SUN MAR 25 2012

NCZ074>077-083>086-088-251900-
ANSON-CUMBERLAND-HARNETT-HOKE-LEE-MONTGOMERY-MOORE-RICHMOND-SCOTLAND-
159 PM EDT SUN MAR 25 2012

...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS HARNETT...SCOTLAND...
RICHMOND...MOORE...MONTGOMERY...LEE...CUMBERLAND...ANSON AND HOKE
COUNTIES THROUGH 300 PM EDT...

AT 154 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN OVER THE SANDHILLS...MOVING SOUTH AT 10 MPH.

SOME LOCATIONS IMPACTED INCLUDE...ROCKINGHAM...ABERDEEN...SOUTHERN
PINES... AND PINEVIEW.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

HEAVY RAINFALL AND MINOR FLOODING.

THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3509 8028 3517 8010 3515 8007 3519 8006
      3555 7929 3553 7926 3557 7924 3556 7920
      3557 7920 3531 7856 3476 7956 3480 7968
      3482 7991
TIME...MOT...LOC 1754Z 015DEG 7KT 3514 7924

23
Local storm report, Mar 25, 3:27 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
327 PM EDT SUN MAR 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             1 SE GARNER             35.69N  78.62W
03/25/2012  M0.25 INCH       WAKE               NC   AMATEUR RADIO

&&

EVENT NUMBER RAH1200144

CBL

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 8:04 PM EDTSevere Thunderstorm WarningRAHHarnett, Lee, Moore41 min
Mar 24, 8:08 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Lee, Orange52 min
Mar 24, 8:15 PM EDTAreal Flood AdvisoryRAHDurham3 hr
Mar 24, 8:36 PM EDTSpecial Weather StatementRAHPerson24 min
Mar 24, 8:42 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance, Wake63 min
Mar 24, 8:50 PM EDTAreal Flood AdvisoryRAHPerson3 hr
Mar 24, 9:42 PM EDTSpecial Weather StatementRAHFranklin, Halifax, Nash, Warren78 min
Mar 24, 10:41 PM EDTSpecial Weather StatementRAHCumberland49 min
Mar 25, 4:51 AM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth54 min
Mar 25, 5:57 AM EDTSpecial Weather StatementRAHGuilford48 min
Mar 25, 6:16 AM EDTSpecial Weather StatementRAHRandolph44 min
Mar 25, 6:42 AM EDTAreal Flood AdvisoryRAHGuilford3 hr
Mar 25, 6:56 AM EDTSpecial Weather StatementRAHGuilford64 min
Mar 25, 8:24 AM EDTSevere Thunderstorm WarningRAHMontgomery, Moore, Randolph51 min
Mar 25, 9:24 AM EDTSpecial Weather StatementRAHChatham51 min
Mar 25, 1:59 PM EDTSpecial Weather StatementRAHAnson, Harnett, Hoke, Lee, Moore, Richmond and 1 more61 min
Mar 25, 2:41 PM EDTSevere Thunderstorm WarningRAHWayne49 min
Mar 25, 4:20 PM EDTSpecial Weather StatementRAHBladen55 min
Mar 25, 4:42 PM EDTSevere Thunderstorm WarningRAHSampson48 min
Mar 25, 4:48 PM EDTSevere Thunderstorm WarningRAHCumberland42 min
Mar 25, 5:37 PM EDTSpecial Weather StatementRAHCumberland, Sampson53 min
Mar 25, 6:03 PM EDTSpecial Weather StatementRAHHarnett, Johnston, Wayne, Wilson57 min
Mar 25, 6:09 PM EDTAreal Flood AdvisoryRAHSampson3 hr
Mar 25, 6:28 PM EDTSevere Thunderstorm WarningRAHWayne62 min
Mar 25, 7:04 PM EDTSpecial Weather StatementRAHSampson56 min
Mar 25, 7:13 PM EDTAreal Flood AdvisoryRAHWayne2 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.